advertisement
Question
Posted by: Anonymous | 2009/08/26

Stopped taking yasmin

Hi Doc,

I stopped taking yasmin about 2 weeks ago, as my husband and i want to start a family soon. I' ve been feeling quite strange since i stopped taking the pill, nauseas, headache, loss of apetite and bloated. how long will these symptoms carry on? Is is hormonal imbalance?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is your body adjusting to being off the Pill. Ity should resolve after a few weeks.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement